# SDR DALA2024012901293

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 72,122 hours, 27,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5376336) AFT EXTERIOR OVERWING EMERGENCY LIGHT AND OVERWING GROUND ILLUMINATION EMERGENCY LIGHT INOP RT SIDE. REPLACED FUSE IN POWER SUPPLY MODULE M1671. REF B737 AMM 33-51. OPS CHECK OK.
